# SDR CALA2025040103374

- Difficulty date: March 25, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N56859
- Make and model: Boeing 757324
- Aircraft serial: 32818
- Aircraft time: 59,825 hours, 18,959 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Shim
- Part number: 284N16415
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L EMER DOOR CAUTION AT FL270...REPEAT SEE 4276659 FLT ATTENDANTS CONFIRMED NO NOISE COMING FROM DOOR NOR ANY ABNORMAL INDICATIONS. DUE TO PREVIOUS WRITE UPS AND INSUFFICIENT GROUND TIME TO T/S, REQUEST DEFERAL PER MEL 5271G. DDP COMPLIED WITH, VERIFIED DOOR IS FAIRED WITH THE FUSELAGE, EXTERIOR/INTERIOR DOOR HANDLES ARE IN THE PROPER CLOSED/FAIRED POSITION AND VENT DOOR IS CLOSED. NOTE, NO ABNORMAL NDICATION ON GROUND. MEL 5271G CREW UTO DUE REPEAT ITEM FOUND DOOR CLOSED PROX SENSOR OUT OF LIMITS. GAP BETWEEN TARGET AND SENSOR MEASURES .24". GAP LIMITS ARE .13" TO .15". SENSOR NEEDS TO BE SHIMMED/ADJUSTED. SEE PIX REFERENCE LOG PAGE 4276701; ORIGINAL WRITE-UP LOG PAGE 4276659 HAS BEEN REOPENED AND MEL REINSTATED. REFERENCE LOG PAGE 4276659 FOR UPDATES AND FIX OR CURRENT DISPOSITION.PARTS USED: 29-2788-3-0003, QTY :1
